ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 126" (320 CM) APPX 22.4 ML, 15 DROP ADMIN SET W/4 CLAVE¿, SPIN LUER, 1 EXT, DROP; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B33955 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
Event or Problem Description
The event involved a drop admin set w/4 clave, spin luer and it was reported that intravenous (iv) tubing sets were leaking.There was no reported patient involvement, and no reported patient harm.
Additional Manufacturer Narrative
Investigation summary: the reported complaint of a leak could be confirmed from the photos provided.However, without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.